Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Problem 72-14, A Resource Allocation Problem

K. D. Shere
SIAM Review
Vol. 14, No. 3 (Jul., 1972), p. 493
Stable URL: http://www.jstor.org/stable/2028401
Page Count: 1
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
493
    493